# SDR CALA2013092491417

- Difficulty date: September 19, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 47,116 hours, 10,140 cycles
- Engine: Pwa PW4077
- System (JASC): 2312 · VHF Communications System
- Part: Panel
- Part number: 285W01143
- Part serial: 88
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GREEN LIGHT IN CAPTAIN VHF-LT BUTTON ON RADIO TUNING PANEL IS INOPERATIVE.  REPLACED RADIO TUNING PANEL LT, OPERATIONS CHECKED INCLUDING TX & RX TESTED OK.
